Bipolar Disorder Community
Started Saphris 10 mg Friday
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Started Saphris 10 mg Friday

I took the drug in the evening and it wiped me out.
I felt very sedated and couldn't put two words together. My ankles really hurt too. I ate something just to keep my mind off my ankles and dranked lots of water.  My husband said I acted like I was drunk and then I slept until 9AM the next day.  I took my second dose on Saturday....no side effects.
Related Discussions
5 Comments Post a Comment
Blank
585414_tn?1288944902
Yes the first day of any medication a person can feel the full effect of the side effects first and it often gets better over time. Just track what's going on and if you continue to feel okay and things are stabilized then it should be alright. Best to keep in touch with your psychiatrist as that particular medication was recently approved and just started to be in use though from what I know it works similarily to Abilify so its side effect profile might be similar as well but you could look on the medication website and discuss it with your psychiatrist.
Blank
899491_tn?1243777227
The meds are quite strange. The tabs dissolve under your tongue. The meds make your tongue numb. Second night was okay but I couldn't get back to sleep when I woke up 2am.
The third night. I felt very sleepy. My husband made an excellent dinner but I was falling asleep. It was funny with food dribbling out of my mouth. I wanted to eat my husband's stuffed cabbage but I kept nodding off! I didn't realized how stoned I was but I did sleep through the whole night. Felt fine the next day.
I'll keep tabs what happens on my fourth night.
Blank
585414_tn?1288944902
Yes sometimes a medication that is a dissolving tablet can have an odd effect. I had that problem with Lamictal with the dissolving tabs but I was fine with the regular ones. Because dissolving tablets are absorbed very quickly the side effects can sometimes occur very quickly. If you continue to have a problem you might ask your psychiatrist about standard tablets that are swallowed. I am sure they are available that way as well.
Blank
899491_tn?1243777227
This friday I went up to 20 mg.
Same old aching ankles and passed out when I was watching TCM channel! Good movie too.

I'm trying to schedule my dosage close to bed time in the three days.

During the day I feel fine. I don't feel like a zombie.
Blank
899491_tn?1243777227
Got tired of zonking out with 20 mg at night. You go out like a light! I like to brush my teeth at night before I go to bed but with 20 mg of Saphris I can't. I just stagger to bed!

Changed dosage. 10 mg at 6:00 am and 10 mg at 6:00 pm....space them out so I don't snooze off.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Anonymouse88
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Anneinside
MN
3092482_tn?1383176848
Blank
weaver71
CA